# SDR HNAA2021081000356

- Difficulty date: July 26, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E870644 - LH WING, THE UPPER SHEAR CLIP AT RIB 21 IS CRACKED....PERFORMED REPAIR AT L/H WING RIB 21 IAW EMB 145 SRM 57-20-07 ITEM #4 FIGURE 203 DET.C AND EO1-57-21-0191
